# SDR UALA2009060801622

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 27,711 hours, 7,035 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL CYCLING ON AND OFF ROWS 26 - 36 H-J SIDE.  REPLACED EEL BATTERY PACK.  OPS CHECK OK.
